Jelenlegi hely

OTKA-115479

OTKA-115479

Diofantikus számelmélet: kvalitatív, kvantitatív és numerikus vizsgálatok
pályázat kezdete: 2016-01-01
pályázat vége: 2019-12-31

Teljes publikációs lista

Hiányzó közlemények feltöltése
Feltöltött közlemény:
24
DEA-ban:
24
OA:
13
Publikációs időszak:
2016-2020
2020
  1. Hajdu, L., Varga, N.: Polynomial values of figurate numbers.
    J. Number Theory. 214 79-99, 2020.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory (2019)
2019
  1. Hajdu, A., Tijdeman, R., Hajdu, L.: Finding well approximating lattices for a finite set of points.
    Math. Comput. 88 (315), 369-387, 2019.
    Folyóirat-mutatók:
    D1 Algebra and Number Theory
    D1 Applied Mathematics
    D1 Computational Mathematics
  2. Gyimesi, E., Nyul, G.: New combinatorial interpretations of r-Whitney and r-Whitney-Lah numbers.
    Discret Appl. Math. 255 222-233, 2019.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
2018
  1. Gyimesi, E., Nyul, G.: A comprehensive study of r-Dowling polynomials.
    Aequ. Math. 92 (3), 515-527, 2018.
    Folyóirat-mutatók:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Nyul, G.: A rímek kombinatorikája.
    Polygon. 25 (1), 63-71, 2018.
2017
  1. Fuchs, C., Hajdu, L.: 30 years of collaboration.
    Period. Math. Hung. 74 (2), 255-274, 2017.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Pap, M., Harangi, B., Hajdu, A.: Automatic Pigment Network Classification Using a Combination of Classical Texture Descriptors and CNN Features.
    In: Proceedings 2017 IEEE 30th International Symposium on Computer-Based Medical Systems CBMS 2017 / Panagiotis D. Bamidis, Stathis Th. Konstantinidis, Pedro Pereira Rodrigues, IEEE, Piscataway, 343-348, 2017, (ISSN 2372-9198) ISBN: 9781538617106
  3. Hajdu, L., Tijdeman, R.: Consistency conditions for discrete tomography.
    Fundam. Inform. 155 (4), 425-447, 2017.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
    Q3 Computational Theory and Mathematics
    Q3 Information Systems
    Q3 Theoretical Computer Science
  4. Nyul, G.: Diofantoszi számhalmazok.
    Középisk. Mat. Fiz. Lapok. 67 (7), 391-395, 2017.
  5. Evertse, J., Győry, K.: Discriminant equations in Diophantine number theory.
    Cambridge University Press, Cambridge, xviii, 457 p., 2017. ISBN: 9781107097612
  6. Gaál, I., Remete, L.: Integral bases and monogenity of pure fields.
    J. Number Theory. 173 129-146, 2017.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  7. Bertók, C., Hajdu, L., Pink, I., Rábai, Z.: Linear combinations of prime powers in binary recurrence sequences.
    Int. J. Number Theory. 13 (261), [1-12], 2017.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  8. Nyul, G., Rácz, G.: Lucas sequences and the Hosoya index of graphs.
    Fibonacci Q. 55 (4), 340-342, 2017.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
  9. Hajdu, A., Harangi, B., Besenczi, R., Lázár, I., Emri, G., Hajdu, L., Tijdeman, R.: Measuring regularity of network patterns by grid approximations using the LLL algorithm.
    In: Proceedings of the 23rd International Conference on Pattern Recognition (ICPR 2016), Cancun, Mexico, 2016, IEEE, [Piscataway], 1524-1529, 2017. ISBN: 9781509048472
  10. Gaál, I., Remete, L.: Non-monogenity in a family of octic fields.
    Rocky Mt. J. Math. 47 (3), 817-824, 2017.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  11. Bertók, C., Hajdu, L., Pethő, A.: On the distribution of polynomials with bounded height.
    J. Number Theory. 179 172-184, 2017.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  12. Bertók, C., Hajdu, L., Luca, F., Sharma, D.: On the number of non-zero digits of integers in multi-base representations.
    Publ. Math. Debr. 90 (1-2), 181-194, 2017.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
2016
  1. Aszalós, L., Hajdu, L., Pethő, A.: On a correlational clustering of integers.
    Indag. Math.-New Ser. 27 (1), 173-191, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  2. Hajdu, L., Saradha, N.: On generalizations of problems of Recaman and Pomerance.
    J. Number Theory. 162 552-563, 2016.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  3. Győry, K.: On some norm inequalities and discriminant inequalities in CM-fields.
    Publ. Math. Debr. 89 (4), 513-523, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  4. Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the Diophantine equation 1+x^a+z^b=y^n.
    J. Comb. Number Theory. 8 (2), 145-154, 2016.
  5. Hajdu, L., Laishram, S., Szikszai, M.: Perfect powers in products of terms of elliptic divisibility sequences.
    Bull. Aust. Math. Soc. 94 (03), 395-404, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  6. Hajdu, L., Laishram, S., Tengely, S.: Power values of sums of products of consecutive integers.
    Acta Arith. 172 333-349, 2016.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  7. Győry, K., Hajdu, L., Tijdeman, R.: Representation of finite graphs as difference graphs of S-units. II.
    Acta Math. Hung. 149 (2), 423-447, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
frissítve: 2020-10-18, 02:09

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 19
Q1/D1 1 (5.3%)
Q1 5 (26.3%)
Q2 7 (36.8%)
Q3 5 (26.3%)
Q4 1 (5.3%)
n.a. 1 (5.3%)

SCImago kategóriák

Mathematics (18)
Algebra and Number Theory (9)
Mathematics (miscellaneous) (8)
Applied Mathematics (3)
Discrete Mathematics and Combinatorics (2)
Computational Mathematics (1)
Theoretical Computer Science (1)
Computer Science (1)
Computational Theory and Mathematics (1)
Information Systems (1)

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Közlemények megoszlása
folyóiratok szerint

  • Journal Of Number Theory (4)
  • Publicationes Mathematicae Debrecen (2)
  • Acta Arithmetica (1)
  • Acta Mathematica Hungarica (1)
  • Aequationes Mathematicae (1)
  • Bulletin of the Australian Mathematical Society (1)
  • Discrete Applied Mathematics (1)
  • Fibonacci Quarterly (1)
  • Fundamenta Informaticae (1)
  • Indagationes Mathematicae-New Series (1)
További folyóiratok
  • Journal Of Number Theory (4)
  • Publicationes Mathematicae Debrecen (2)
  • Acta Arithmetica (1)
  • Acta Mathematica Hungarica (1)
  • Aequationes Mathematicae (1)
  • Bulletin of the Australian Mathematical Society (1)
  • Discrete Applied Mathematics (1)
  • Fibonacci Quarterly (1)
  • Fundamenta Informaticae (1)
  • Indagationes Mathematicae-New Series (1)
  • International Journal of Number Theory (1)
  • Journal of Combinatorics and Number Theory (1)
  • Középiskolai Matematikai és Fizikai Lapok (1)
  • Mathematics of Computation (1)
  • Periodica Mathematica Hungarica (1)
  • Polygon (1)
  • Rocky Mountain Journal of Mathematics (1)